關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Interval estimation for the two-parameter exponential distribution under progressive censoring

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 98/1 統計系 吳淑妃 教授 期刊論文 發佈 Interval estimation for the two-parameter exponential distribution under progressive censoring , [98-1] :Interval estimation for the two-parameter exponential distribution under progressive censoring期刊論文Interval estimation for the two-parameter exponential distribution under progressive censoringWu, Shu-Fei淡江大學統計學系Dordrecht: Springer NetherlandsQuality & Quantity 44(1), pp.181-189The interval estimation of the scale parameter and the joint confidence region of the parameters of two-parameter exponential distribution under Type II progressive censoring is proposed. In addition, the simulation study for the performance of all proposed pivotal quantities is done in this paper. The criteria of minimum confidence length and minimum confidence area are used to obtain the optimal estimation. The predictive intervals of the future observation and the future interarrival times based on the Type II progressive censored sample are also provided. One biometrical example is also given to illustrate the proposed methods.2013-09-18 100學年度專任教師研究獎助&補正完成 by 何雯婷;Made available in DSpace on 2013-08
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果